# SDR UALA2012121207186

- Difficulty date: December 9, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 45,861 hours, 18,777 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 010319
- Condition: Malfunctioned
- Location: Nr 2 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BOTH AUTOPILOTS OSCILLATE REPETITIVELY IN PITCH AXIS.  TRIM WHEEL MOVING CONSTANTLY FWD-AFT.  RE AUTOPILOT WRITEUP.  DISCONNECTED A-THR-NO HELP.  ALTITUDE CHANGES +-- 10 FT.10 SECOND.  REPLACE NR 2 ELAC REF AMM.  REMOVED AND REPLACED NR 2 ELAC PER MM, OPS CHECK GOOD LAND 3 TEST PER MM, TESTS GOOD.
